Alert archive / Nebraska / Flash Flood Watches in 2007
Flash Flood Watch 7, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at Jun 12, 2007, 2:39 AM MDT for 26 counties in Nebraska. It took effect at Jun 12, 2007, 6:00 AM MDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2007, 2:39 AM MDT (08:39 UTC)
- In effect from
- Jun 12, 2007, 6:00 AM MDT
- Expired
- Jun 14, 2007, 2:55 AM MDT
- In force
- 45 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2552 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLBF 120839 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 AM CDT TUE JUN 12 2007 .RECENT HEAVY RAINFALL ACROSS SOUTHWEST NEBRASKA THE PAST 48 HOURS...AND THE THREAT OF ADDITIONAL HEAVY PRECIPITATION TODAY THROUGH WEDNESDAY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA WILL KEEP THE FLASH FLOOD POTENTIAL IN PLACE. ABUNDANT TROPICAL LIKE MOISTURE AND VERY EFFICIENT PRECIPITATION PRODUCTION WILL ALLOW THUNDERSTORMS TO PRODUCE HEAVY RAINFALL TODAY THROUGH WEDNESDAY. A SLOW MOVING SURFACE BOUNDARY CROSSING THE REGION WILL ALLOW MANY OF THESE STORMS TO MOVE ALONG THE SAME GENERAL AREA FOR EXTENDING PERIODS. THE AREA OF MOST CONCERN...AT LEAST THROUGH THE NEXT 24 HOURS...WILL CONTINUE TO BE ACROSS SOUTHWEST NEBRASKA WHERE FLOODING IS ALREADY TAKING PLACE DUE TO RAINFALL AMOUNTS EXCEEDING 6 INCHES. NEZ004>010-022>029-035>038-056>059-069>071-094-122045- /O.NEW.KLBF.FF.A.0007.070612T1200Z-070614T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 339 AM CDT TUE JUN 12 2007 /239 AM MDT TUE JUN 12 2007/ ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...EASTERN CHERRY... GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK...THOMAS...WESTERN CHERRY AND WHEELER. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER... HAYES...KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL...GARDEN AND SHERIDAN. IN WEST CENTRAL NEBRASKA...ARTHUR...GRANT...HOOKER...LOGAN AND MCPHERSON. * FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH WEDNESDAY EVENING * RECENT HEAVY RAINFALL ACROSS SOUTHWEST NEBRASKA...AND THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL OVER THIS AREA IN THE NEXT 24 HOURS COULD LEAD TO MAJOR FLOODING PROBLEMS. OVER THE SANDHILLS...INTO PORTIONS OF NORTH CENTRAL NEBRASKA...HEAVY RAINFALL WILL BE POSSIBLE AS A SLOW MOVING FRONT WILL ALLOW THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR EXTENDED TIME PERIODS. TROPICAL LIKE MOISTURE IN PLACE COULD LEAD TO SOME AREAS RECEIVING 3 TO 5 INCHES IN A MATTER OF A FEW HOURS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 13
5 follow-up statements
000 WGUS63 KLBF 122120 AAA FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 420 PM CDT TUE JUN 12 2007 .RECENT HEAVY RAINFALL ACROSS SOUTHWEST NEBRASKA THE PAST 48 HOURS...AND THE THREAT OF ADDITIONAL HEAVY PRECIPITATION TODAY THROUGH WEDNESDAY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA WILL KEEP THE FLASH FLOOD POTENTIAL IN PLACE. ABUNDANT TROPICAL LIKE MOISTURE AND VERY EFFICIENT PRECIPITATION PRODUCTION WILL ALLOW THUNDERSTORMS TO PRODUCE HEAVY RAINFALL TODAY THROUGH WEDNESDAY. A SLOW MOVING SURFACE BOUNDARY CROSSING THE REGION WILL ALLOW MANY OF THESE STORMS TO MOVE ALONG THE SAME GENERAL AREA FOR EXTENDING PERIODS. THE AREA OF MOST CONCERN...AT LEAST THROUGH THE NEXT 24 HOURS...WILL CONTINUE TO BE ACROSS SOUTHWEST NEBRASKA WHERE FLOODING IS ALREADY TAKING PLACE DUE TO RAINFALL AMOUNTS EXCEEDING 6 INCHES. NEZ004>010-022>029-035>038-056>059-069>071-094-130915- /O.CON.KLBF.FF.A.0007.000000T0000Z-070614T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 420 PM CDT TUE JUN 12 2007 /320 PM MDT TUE JUN 12 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA... SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA... BLAINE...BOYD...BROWN...EASTERN CHERRY...GARFIELD...HOLT... KEYA PAHA...LOUP...ROCK...THOMAS...WESTERN CHERRY AND WHEELER. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...KEITH... LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA... DEUEL...GARDEN AND SHERIDAN. IN WEST CENTRAL NEBRASKA... ARTHUR...GRANT...HOOKER...LOGAN AND MCPHERSON. * THROUGH WEDNESDAY EVENING * RECENT HEAVY RAINFALL IS FORECAST ACROSS THE ENTIRE WATCH AREA. HEAVY RAINFALL OVER THIS AREA IN THE NEXT 24 HOURS COULD LEAD TO MAJOR FLOODING PROBLEMS. HEAVY RAINFALL WILL BE POSSIBLE AS A SLOW MOVING FRONT WILL ALLOW THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR EXTENDED TIME PERIODS. TROPICAL LIKE MOISTURE IN PLACE COULD LEAD TO SOME AREAS RECEIVING 3 TO 5 INCHES IN A MATTER OF A FEW HOURS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KAR
000 WGUS63 KLBF 130820 AAA FFALBF FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 AM CDT WED JUN 13 2007 ..ABUNDANT TROPICAL LIKE MOISTURE AND VERY EFFICIENT PRECIPITATION PRODUCTION WILL ALLOW THUNDERSTORMS TO PRODUCE HEAVY RAINFALL TODAY. A SEMI STATIONARY FRONT LOCATED OVER CENTRAL NEBRASKA WILL BE THE FOCUS AS PIECES OF ENERGY LIFT NORTHEAST FOR ADDITIONAL SHOWERS AND THUNDERSTORM DEVELOPMENT. RECENT RAINFALL...AS MUCH AS 11 INCHES IN THE CHAMPION AREA IN CHASE COUNTY...WILL INCREASE THE POTENTIAL FOR RUNOFF AND ADDITIONAL FLASH FLOODING TODAY. NEZ004-022>024-035-056-094-130930- /O.CAN.KLBF.FF.A.0007.000000T0000Z-070614T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS...CODY... MERRIMAN...KILGORE 220 AM MDT WED JUN 13 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA... THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA HAS BEEN CANCELLED. WHILE THE CHANCE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS DO EXIST TODAY THE THREAT FOR FLASH FLOODING HAS ENDED ACROSS THE NORTHWEST. DRIER AIR WILL BE FILTERING SOUTHEAST REDUCING THE THREAT FOR ADDITIONAL HEAVY RAINFALL. $$ NEZ005>010-025>029-036>038-057>059-069>071-132300- /O.CON.KLBF.FF.A.0007.000000T0000Z-070614T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 320 AM CDT WED JUN 13 2007 /220 AM MDT WED JUN 13 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA... SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...EASTERN CHERRY... GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK...THOMAS AND WHEELER. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES... KEITH...LINCOLN AND PERKINS. IN WEST CENTRAL NEBRASKA...LOGAN AND MCPHERSON. * THROUGH THIS EVENING * RECENT HEAVY RAINFALL IS FORECAST ACROSS THE ENTIRE WATCH AREA. HEAVY RAINFALL OVER THIS AREA IN THE NEXT 14 HOURS COULD LEAD TO MAJOR FLOODING PROBLEMS. HEAVY RAINFALL WILL BE POSSIBLE AS A SLOW MOVING FRONT WILL ALLOW THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR EXTENDED TIME PERIODS. TROPICAL LIKE MOISTURE IN PLACE COULD LEAD TO SOME AREAS RECEIVING 3 TO 5 INCHES IN A MATTER OF A FEW HOURS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ TLK
000 WGUS63 KLBF 132015 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT WED JUN 13 2007 .ABUNDANT TROPICAL LIKE MOISTURE AND VERY EFFICIENT PRECIPITATION PRODUCTION WILL CONTINUE TO PRODUCE HEAVY RAINFALL INTO TONIGHT. AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER WESTERN KANSAS WILL CONTINUE TO ROTATE WIDESPREAD SHOWERS INTO SOUTHWESTERN NEBRASKA AND THE EASTERN HALF OF NORTH CENTRAL NEBRASKA. RECENT RAINFALL...AS MUCH AS 8 TO 12 INCHES IN PORTIONS OF CHASE AND PERKINS COUNTY WILL CONTINUE THE THREAT FOR FLASH FLOODING INTO TONIGHT. NEZ005-006-008-009-025-026-036-037-132115- /O.CAN.KLBF.FF.A.0007.000000T0000Z-070614T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-MCPHERSON-LOGAN- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...THEDFORD...DUNNING...TRYON...STAPLETON 315 PM CDT WED JUN 13 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA AND WEST CENTRAL NEBRASKA HAS BEEN CANCELLED. ALTHOUGH SCATTERED AN ISOLATED SHOWERS WILL CONTINUE INTO TONIGHT...FLASH FLOODING IS UNLIKELY. $$ NEZ007-010-027>029-038-057>059-069>071-141200- /O.EXT.KLBF.FF.A.0007.000000T0000Z-070614T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 315 PM CDT WED JUN 13 2007 /215 PM MDT WED JUN 13 2007/ ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BOYD... GARFIELD...HOLT...LOUP AND WHEELER. IN SOUTHWEST NEBRASKA... CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND PERKINS. * THROUGH THURSDAY MORNING * DUE TO RECENT HEAVY RAINFALL AND A FORECAST FOR ADDITIONAL RAINFALL...A FLASH FLOOD WATCH HAS BEEN EXTENDED INTO THE TONIGHT PERIOD. RAINFALL OVER THIS AREA IN THE NEXT 12 HOURS COULD LEAD TO ADDITIONAL FLOODING PROBLEMS. HEAVY RAINFALL WILL BE POSSIBLE AS A SLOW MOVING UPPER LEVEL SYSTEM ALLOWS SHOWERS AND A FEW THUNDERSTORMS TO PERSIST FOR EXTENDED TIME PERIODS. TROPICAL LIKE MOISTURE IN PLACE COULD LEAD TO SOME AREAS RECEIVING AN ADDITIONAL 1 TO 3 INCHES TONIGHT. * A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KAR
000 WGUS63 KLBF 140457 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 1157 PM CDT WED JUN 13 2007 .THE THREAT FOR FLASH FLOODING WILL DECLINE OVERNIGHT AS DRIER AIR IS DRAWN NORTHWEST. SATURATED GROUNDS ACROSS SOUTHWEST NEBRASKA WILL KEEP A THREAT FOR FLASH FLOODING OVERNIGHT AS SHOWERS DECREASE IN AREAL COVERAGE FOR KEITH...PERKINS...CHASE...AND HAYES COUNTIES.. NEZ007-010-027>029-038-059-071-140600- /O.CAN.KLBF.FF.A.0007.000000T0000Z-070614T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...NORTH PLATTE...CURTIS...EUSTIS 1157 PM CDT WED JUN 13 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA HAS BEEN CANCELLED. THE CHANCE FOR HEAVY PERSISTENT RAINS HAVE ENDED WITH THE FLASH FLOOD WATCH CANCELLED. $$ NEZ057-058-069-070-141200- /O.EXT.KLBF.FF.A.0007.070614T0500Z-070614T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...OGALLALA...GRANT...IMPERIAL... HAYES CENTER 1157 PM CDT WED JUN 13 2007 /1057 PM MDT WED JUN 13 2007/ ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ THURSDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...CHASE...HAYES...KEITH AND PERKINS. * UNTIL 7 AM CDT /6 AM MDT/ THURSDAY * RAINFALL WILL DIMINISH IN COVERAGE OVERNIGHT WITH SCATTERED SHOWERS TO PRODUCE UP TO AN ADDITIONAL HALF INCH OF RAINFALL OVERNIGHT THAT COULD LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KECK
000 WGUS63 KLBF 140855 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 AM CDT THU JUN 14 2007 ...THREAT FOR EXCESSIVE RAINS ENDS... .THE THREAT FOR EXCESSIVE RAINFALL HAS COME TO AN END AS THE UPPER LEVEL LOW SHIFTS SOUTH TODAY. ISOLATED TO SCATTERED SHOWERS WILL BE SEEN TODAY THAT WILL PRODUCE LIGHT AMOUNTS OF ADDITIONAL RAINFALL. NEZ057-058-069-070-141000- /O.CAN.KLBF.FF.A.0007.000000T0000Z-070614T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...OGALLALA...GRANT...IMPERIAL... HAYES CENTER 355 AM CDT THU JUN 14 2007 /255 AM MDT THU JUN 14 2007/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS BEEN CANCELLED...INCLUDING CHASE...HAYES...PERKINS AND KEITH COUNTIES. ADDITIONAL SHOWERS OVERNIGHT PRODUCED A TRACE TO 4 TENTHS OF AN INCH OF PRECIPITATION ACROSS THE WATCH AREA AS PONDING OF WATER IMPACTED PORTIONS OF PERKINS COUNTY NEAR THE GRANT AREA. TODAY THE SHOWERS WILL FURTHER DIMINISH ACROSS THE WEST WITH THE RAIN COMING TO AN END. $$ TLK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Jun 12, 2:25 AM MDT, 14 minutes earlier.
Area forecast discussion, Jun 12, 2:25 AM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 AM CDT TUE JUN 12 2007 .DISCUSSION... DAY 2 OF MCS CROSS SOUTHERN PORTION OF CWA WITH FLOODING ALREADY A MAJOR ISSUE ACROSS FAR SOUTHWEST. REPORTS OF OVER 6 INCHES IN PORTIONS OF CHASE COUNTY IN FRENCHMAN BASIN WILL MOST LIKELY LEAD TO INCREASE ALONG THIS CREEK. HEAVY RAIN ALSO HAS FALLEN INTO PERKINS...KEITH AND LINCOLN TONIGHT WITH SOME OF THIS EXPECTED TO MOVE INTO ONE OF LOWEST FFG BASIN IN CWA ACROSS HAYES COUNTY. THEREFORE FLASH FLOOD WATCH WARRANTED ACROSS THIS AREA FOR ANY MEASUREABLE AMOUNT OF PCPN NEXT 24-36 HOURS. AS FOR REMAINDER OF CWA MANY FACTORS LEADING TO EXPANDING FFA ACROSS SANDHILLS INTO PORTIONS OF NCENTRAL NEB. HEAVY RAIN FROM A FEW NIGHTS AGO ACROSS EASTERN CHERRY/KEYA PAHA HAS LOWEST FFG NUMBERS ACROSS THIS AREA. MODELS HAVE BEEN POINTING TOWARD A N/S ORIENTED BAND OF HVY PCPN MOVING ACROSS WESTERN NEB PAST SEVERAL DAYS. TPW PRODUCTS ALONG WITH OTHER SAT PICS SHOWING STRONG MOISTURE PLUME FROM BAJA REGION COMBINING WITH GULF MOISTURE AND LEADING TO PW VALUES UP TO AND OVER 1.5 INCHES...AT LEAST 2 STD DEV ABOVE NORMAL. BUFKIT PROFILES CONTINUE TO INDICATE DEEP WARM CLOUD DEPTHS AND TRAINING CHARACTISTICS SIMILAR TO THE MADDOX DIAGRAMS. INSTABILITY PARAMETER CONTINUE TO LEAN MORE TOWARD MULTICELL MODE OVER HEART OF CWA EVEN WITH BETTER SHEAR THAN PAST FEW DAYS THANKS TO APPROACHING BELT OF FASTER MID LEVEL FLOW ON LEADING EDGE OF APPOACHING TROF. THIS MULTICELL MODE SHOULD HELP PCPN EFFECIENCY AS WELL ESPECIALLY WITH BOUNDARY INTERATIONS SIMILAR TO THOSE WE HAVE SEEN TONIGHT. HEAVY RAIN POTENTIAL MOVES INTO FAR EASTERN PORTIONS LATER TONIGHT INTO WEDNESDAY. INDICATIONS ARE THAT MUCH OF THIS AREA CONTINUES TO HAVE AREAS OF SATURATION FROM PAST EVENTS AND WITH SFC BOUNDARY SLOWLY MOVING THIS REGION WITH UPPER SUPPORT ALOFT AND STRONG ISENTROPIC MOISTURE FLUX FROM GULF STATES ON 310K SFC INTO THIS REGION WILL PLACE IN FFA AS WELL. COOLED TEMPS NEXT FEW DAYS DUE TO CLOUD COVER/PCPN. OTHER CHANGES WERE INSIGNIFICANT AFTER 48 HRS. && .AVIATION... MIXED VFR...MVFR AND IFR ALL AREAS. THE ATMOSPHERE WILL BECOME NEARLY TROPICAL AND A MAJOR FLOOD EVENT WILL DEVELOP WITH SCATTERED TO OCCASIONALLY NUMEROUS THUNDERSTORMS DEVELOPING. IN ADDITIONAL TO THE ONGOING TSTM ACTIVITY...SCATTERED THUNDERSTORMS PRODUCING INTENSE RAINFALL WILL REDEVELOP AFTER 18Z ACROSS MOST OF THE ROUTES. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH WEDNESDAY EVENING FOR NEZ004>010-022>029-035>038-056>059-069>071-094. && 13/CDC
Hazardous weather outlook, Jun 11, 10:37 PM MDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1137 PM CDT MON JUN 11 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-121130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1137 PM CDT MON JUN 11 2007 /1037 PM MDT MON JUN 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TONIGHT. VERY HEAVY RAIN IS LIKELY ACROSS SOUTHWESTERN NEBRASKA THROUGH THE OVERNIGHT HOURS. THE POTENTIAL EXISTS FOR FLASH FLOODING SOUTH OF INTERSTATE 80 FROM BRADY TO CHAPPELL. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE OVERNIGHT IN THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ON TUESDAY...THUNDERSTORMS PRODUCING VERY HEAVY RAIN ARE LIKELY ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. A FLASH FLOOD WATCH MAY BE ISSUED FOR TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. RAINFALL TOTALS OF 2 TO 4 INCHES ARE POSSIBLE IN MANY AREAS AND ISOLATED TOTALS COULD EXCEED 5 INCHES AS THE STORM SYSTEM MOVES EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE REST OF TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, Jun 11, 8:53 PM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL 5 W BRANDON 40.80N 102.03W
06/11/2007 E0.88 INCH PERKINS NE PUBLIC
&&
JSWEETLocal storm report, Jun 12, 12:13 AM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
113 AM CDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM HAIL CHAMPION 40.47N 101.71W
06/12/2007 E1.25 INCH CHASE NE LAW ENFORCEMENT
&&
13Local storm report, Jun 12, 12:47 AM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
147 AM CDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLOOD 10 W CHAMPION 40.46N 101.90W
06/12/2007 CHASE NE LAW ENFORCEMENT
NUMEROUS SECONDARY AND COUNTY ROADS UNDER
WATER...POSSIBLY WASHED OUT...OFFICALLY CLOSED FOR THE
REST OF TONIGHT. RAINFALL ESTIMATED AROUND 6 INCHES.
&&
CCOLELocal storm report, Jun 12, 1:43 AM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 AM CDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM FLASH FLOOD 5 W IMPERIAL 40.52N 101.73W
06/12/2007 CHASE NE LAW ENFORCEMENT
FLOODING ON U.S. HIGHWAY 6. DEPTH AND EXTENT OF FLOOD
WATER UNKNOWN. LOCATION ESTIMATED.
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:28 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 62 min |
| Jun 11, 7:01 PM MDT | Flash Flood Warning | LBF | Chase | 119 min |
| Jun 11, 7:11 PM MDT | Flash Flood Warning | LBF | Chase, Hayes | 6 hr |
| Jun 11, 8:34 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 41 min |
| Jun 11, 9:31 PM MDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 12, 12:00 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 60 min |
| Jun 12, 12:17 AM MDT | Tornado Warning | LBF | Chase | 43 min |
| Jun 12, 1:10 AM MDT | Flash Flood Warning | LBF | Chase | 6 hr |
| Jun 12, 1:23 AM MDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 12, 6:54 AM MDT | Flash Flood Warning | LBF | Chase | 4 hr |
| Jun 12, 11:19 AM MDT | Flash Flood Warning | LBF | Chase, Perkins | 6 hr |
| Jun 12, 11:41 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 34 min |
| Jun 12, 12:23 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 40 min |
| Jun 12, 1:28 PM MDT | Flash Flood Warning | LBF | Keith | 6 hr |
| Jun 12, 1:46 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 30 min |
| Jun 12, 2:43 PM MDT | Flash Flood Warning | LBF | Hayes | 6 hr |
| Jun 12, 3:22 PM MDT | Flash Flood Warning | LBF | Lincoln | 6 hr |
| Jun 12, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 61 min |
Nearby
Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.